MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. BONE SCREW SELF-TAPPING 6.5 MM DIA. 20 MM LENGTH; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. BONE SCREW SELF-TAPPING 6.5 MM DIA. 20 MM LENGTH; PROSTHESIS, HIP
Catalog Number 00625006520
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 11/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D4: it is unknown which screw broke out of the following: zimmer bone screw self-tapping 6.5 mm dia.50 mm length.Part # 00625006550.Lot # j7598655 zimmer bone screw self-tapping 6.5 mm dia.40 mm length.Part # 00625006540.Lot # j7353484 zimmer bone screw self-tapping 6.5 mm dia.50 mm length.Part # 00625006550.Lot # j7598655 zimmer bone screw self-tapping 30 mm length 6.5 mm dia.Part # 00662406530.Lot # 66898809 zimmer bone screw self-tapping 6.5 mm dia.35 mm length.Part # 00625006535.Lot # j7426229 zimmer bone screw self-tapping 6.5 mm dia.20 mm length.Part # 00625006520.Lot # j7655712 zimmer bone screw self-tapping 6.5 mm dia.30 mm length.Part # 00625006530.Lot # j7545307 d6a : unknown day in november 2024.D10: zimmer 50mm x 10mm thickness acetabular augment.Part # 00489405010.Lot # 66539774 g2: foreign: australia customer has indicated that the product will not be returned to zimmer biomet for investigation, due to the devices being discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the elderly patient was revised approximately 1 (one) year after initial implantation because she fell on her hip and one of the screws broke.The surgeon thought that it happened before the cup had got adequate fixation and because of her age, dislodged.The surgeon believes her age and fragility was the cause of her fall.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d4; g3; h1; h2; h3; h4; h6, h10.Visual examination of the provided pictures identified explanted cup, bio-debris present, cannot be used to confirm the reported event.No picture provided of the reported fractured screw.Devices not returned, further analysis cannot be made.Medical records were not provided.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
BONE SCREW SELF-TAPPING 6.5 MM DIA. 20 MM LENGTH
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23811751
Report Number0002648920-2025-00353
Device Sequence Number18041389
Product Code LPH
UDI-Device Identifier00889024119802
UDI-Public(01)00889024119802(17)331106(10)J7655712
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K934765
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00625006520
Device Lot NumberJ7655712
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale